# SDR CA151001010

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 55,041 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 761B000001
- Condition: Failed
- Location: Ram Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1 HR AFTER DEPARTURE WITH AIR CONDITIONING PACK 2 UNDER MEL THE CREW RECEIVED A PACK 1 OVERHEAT MESSAGE.  A MAYDAY WAS DECLARED AND AN EMERGENCY DESCENT FROM FL360 TO 10000FT WAS CARRIED OUT.  THE PASSENGER OXYGEN MASKS DID NOT DEPLOY AND THE FLIGHT DIVERTED AND LANDED BELOW MAXIMUM LANDING WEIGHT.   RAM AIR INLET ACTUATOR REPLACED IAW AMM 21-61-51, PB401.
